# SDR ASAA2019022228334

- Difficulty date: February 22, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 40,319 hours, 12,355 cycles
- System (JASC): 7603 · Power Lever
- Part: Unknown
- Condition: Malfunctioned
- Location: Throttle Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FROM FL360 TO FL380 A THROTTLE SPLIT DEVELOPED UP TO APPROX ONE KNOB WIDTH WITH THE NR 2 THROTTLE HIGHER THAN NR 1. AT CLIMB POWER BOTH ENGINES WERE PRODUCING FULL THRUST AND EQUAL ON ALL PARAMETERS. EXCEPT FOR THROTTLE SPLIT. AT POWER REDUCTION BOTH THROTTLE LEVERS MOVED BACK TOGETHER HOWEVER THE THRUST ON THE NR 2 ENGINE REMAINED AT 100.5 WHILE NR 1 REDUCED TO ABOUT 90.0 WITHIN ABOUT 30 SEC BOTH ENGINES STABILIZED AT THE SAME CRUISE POWER WITH NO THROTTLE SPLIT. GROUNDED - YES. ACCOMPLISHED THRUST LEVER ANGLE RESOLVER ADJUSTMENT TEST. ALL TASK POSITIONS NORMAL SYSTEM THRUST LEVERS TEST NORMAL IAW AMM 76-11-05-820 AND FIM 76-05 TASK 801. PERFORMED AUTOTHROTTLE BITE PROCEDURE FIM 22-31 TASK 801 NO FAULTS RECORDED.
